MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-116 strip contamination that shorts assay/glucose electrodes test strip (b)(4).Manufacturer contacted customer on 08/07/2017 in a follow-up call in order to ensure the customer's condition since the initial call; the customer stated that their condition has improved and they did not report any medical intervention at this time.The customer stated that the replacement product is working to their satisfaction.
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test outside of vial too long, sample on top of test strip.The e-3 error occurred after the blood sample is applied.The customer did remove the strips from the original vial and placed them in another container for the ease of carrying them around.At the time of the call, the customer reported having frequent urination and feeling dizzy for the past two-three months.Customer stated that her doctor is aware of her symptoms.Customer declined the need for medical attention at the time of the call.The customer declined to perform a blood test during the call on (b)(6) 2017.The product is stored according to specification in the closet.The test strip lot manufacturer's expiration date is 09/16/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6797015
Report Number1000113657-2017-01564
Device Sequence Number13486956
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1